# SDR AALA202207298101

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 15,044 hours, 5,855 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Part number: 568127202007
- Part serial: 38068
- Condition: Low Pressure
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED FUEL RIGHT TANK PUMP 1, LOW PRESSURE ECAM. TURNED OFF PUMP PER ECAM. REPLACED RIGHT TANK PUMP 1 INNER PER AMM 28-21-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
